# SDR REXA2016010700097

- Difficulty date: January 7, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE AT WS 48.30, THE FITTING FOR THE FLAP STUB FAIRING IS BROKEN OFF.  R & R FLAP FITTING, PN 601R10371-1 IAW SRM 51-42-21.
